# SDR SWAA2025120333182

- Difficulty date: November 9, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME TO SIDEWALL SUPPORT ATTACH ANGLE HAS CORROSION ON UPPER FLANGE AT FASTENER HOLES, BS 727D, S19L - S25L.   REMOVED AND REPLACED AFT CARGO BAY FRAME TO SIDEWALL SUPPORT ATTACH ANGLE IAW SRM 51-40-02, & DWG 146A12290073 REV -.
